On the asymptotics of solutions of elliptic equations in a neighborhood of a crack with nonsmooth front.
Georgian mathematical journal, Tome 10 (2003) no. 3, pp. 543-548
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2003__10_3_50909,
author = {Kondrat'ev, V.A. and Nikishkin, V.A.},
title = {On the asymptotics of solutions of elliptic equations in a neighborhood of a crack with nonsmooth front.},
journal = {Georgian mathematical journal},
pages = {543--548},
year = {2003},
volume = {10},
number = {3},
zbl = {1045.35011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_3_50909/}
}
TY - JOUR AU - Kondrat'ev, V.A. AU - Nikishkin, V.A. TI - On the asymptotics of solutions of elliptic equations in a neighborhood of a crack with nonsmooth front. JO - Georgian mathematical journal PY - 2003 SP - 543 EP - 548 VL - 10 IS - 3 UR - http://geodesic.mathdoc.fr/item/GMJ_2003__10_3_50909/ LA - en ID - GMJ_2003__10_3_50909 ER -
%0 Journal Article %A Kondrat'ev, V.A. %A Nikishkin, V.A. %T On the asymptotics of solutions of elliptic equations in a neighborhood of a crack with nonsmooth front. %J Georgian mathematical journal %D 2003 %P 543-548 %V 10 %N 3 %U http://geodesic.mathdoc.fr/item/GMJ_2003__10_3_50909/ %G en %F GMJ_2003__10_3_50909
Kondrat'ev, V.A.; Nikishkin, V.A. On the asymptotics of solutions of elliptic equations in a neighborhood of a crack with nonsmooth front.. Georgian mathematical journal, Tome 10 (2003) no. 3, pp. 543-548. http://geodesic.mathdoc.fr/item/GMJ_2003__10_3_50909/